American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] G. Mashevitzky, B. Plotkin and E. Plotkin. Automorphisms of categories of free algebras of varieties. Electron. Res. Announc. Amer. Math. Soc. 8 (2002) 1-10. MR 1911740.
Abstract, references, and article information   
View Article: PDF

[2] Ehud Hrushovski and Boris Zilber. Zariski geometries. J. Amer. Math. Soc. 9 (1996) 1-56. MR 1311822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ehud Hrushovski and Boris Zilber. Zariski geometries . Bull. Amer. Math. Soc. 28 (1993) 315-323. MR 1183999.
Abstract, references, and article information   
View Article: PDF

[4] M. Gerstenhaber and S. D. Schack. On the deformation of algebra morphisms and diagrams . Trans. Amer. Math. Soc. 279 (1983) 1-50. MR 704600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Goss. The algebraist's upper half-plane. Bull. Amer. Math. Soc. 2 (1980) 391-415. MR 561525.
Abstract, references, and article information   
View Article: PDF

[6] David S. Carter and Andrew Vogt. Collinearity-preserving functions between Desarguesian planes. Memoirs of the AMS 27 (1980) MR 584168.
Book volume table of contents


Results: 1 to 6 of 6 found      Go to page: 1